Alert archive / Wisconsin / River Flood Advisories in 2018

River Flood Advisory 13, NWS Green Bay, WI

April 28, 2018Florence County, Marinette County, Wisconsin; Dickinson County, Michigan

NWS Green Bay, WI issued this river flood advisory at Apr 28, 2018, 9:12 PM CDT for Florence County, Marinette County, Wisconsin; Dickinson County, Michigan. It was in force for 4 days.

The area

The outline as issued.

The facts

Issued
Apr 28, 2018, 9:12 PM CDT (02:12 UTC)
Expired
May 2, 2018, 10:39 AM CDT
In force
4 days
Issued by
NWS Green Bay, WI
Area
Storm-based polygon

Counties Dickinson County, MI, Florence County, WI, Marinette County, WI

The radar

The Marquette radar (KMQT), 91 km from the middle of the area, began a volume at 02:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Menominee River below Kingsford (KFDM4).

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

938 
WGUS83 KGRB 290212
FLSGRB

Flood Statement
National Weather Service Green Bay WI
912 PM CDT Sat Apr 28 2018

...The National Weather Service in Green Bay has issued a Flood 
Advisory for the Menominee River...


  Menominee River near Kingsford affecting Dickinson...Florence and 
  Marinette Counties
  
  Menominee River near Big Quinnesec Falls Dam affecting 
  Dickinson...Menominee...Florence and Marinette Counties
  

Synoptic conditions continue to support high flows on area rivers and
streams.   

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Although below flood stage, flows are above normal and could be a 
hazard to boaters and other recreational interests along the river.

&&

MIC043-WIC037-075-301411-
/O.NEW.KGRB.FL.Y.0013.180429T0212Z-180430T1411Z/
/KFDM4.N.SM.000000T0000Z.000000T0000Z.000000T0000Z.OO/
912 PM CDT Sat Apr 28 2018

The National Weather Service in Green Bay has issued a
* Flood Advisory for
  The Menominee River near Kingsford
* At  8:10 PM Saturday the flow was 5291 cfs.
* Impacts at 8000 cfs. Flows at this rate downstream from the 
  Kingsford dam may impact some shoreline structures.  

&&

LAT...LON 4583 8811 4581 8806 4576 8806 4581 8817


$$

MIC043-109-WIC037-075-301411-
/O.NEW.KGRB.FL.Y.0014.180429T0212Z-180430T1411Z/
/BGQW3.N.SM.000000T0000Z.000000T0000Z.000000T0000Z.OO/
912 PM CDT Sat Apr 28 2018

The National Weather Service in Green Bay has issued a
* Flood Advisory for
  The Menominee River near Big Quinnesec Falls Dam
* At  8:10 PM Saturday the flow was 5780 cfs.
* Impacts at 5000 cfs. While flooding is not expected...rivers flows 
  are high or expected to increase. Recreational interests should 
  monitor the river.  Property owners adjacent to the river should 
  consider protecting shoreline equipment including docks piers and 
  boats.  

&&

LAT...LON 4588 8811 4579 8790 4572 8790 4579 8819


$$
7 follow-up statements
542 
WGUS83 KGRB 291430
FLSGRB

Flood Statement
National Weather Service Green Bay WI
930 AM CDT Sun Apr 29 2018

...The Flood Advisory continues for the Menominee River...

  Menominee River near Kingsford affecting Dickinson...Florence and 
  Marinette Counties
  
  Menominee River near Big Quinnesec Falls Dam affecting 
  Dickinson...Menominee...Florence and Marinette Counties
  
Synoptic conditions continue to support high flows on area rivers and
streams.   

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Although below flood stage, flows are above normal and could be a 
hazard to boaters and other recreational interests along the river.

&&

MIC043-WIC037-075-301411-
/O.CON.KGRB.FL.Y.0013.000000T0000Z-180430T1411Z/
/KFDM4.N.SM.000000T0000Z.000000T0000Z.000000T0000Z.OO/
930 AM CDT Sun Apr 29 2018

The Flood Advisory continues for
  The Menominee River near Kingsford
* At  9:10 AM Sunday the flow was 4877 cfs.
* Impacts at 8000 cfs. Flows at this rate downstream from the 
  Kingsford dam may impact some shoreline structures.  

&&

LAT...LON 4583 8811 4581 8806 4576 8806 4581 8817


$$

MIC043-109-WIC037-075-301411-
/O.CON.KGRB.FL.Y.0014.000000T0000Z-180430T1411Z/
/BGQW3.N.SM.000000T0000Z.000000T0000Z.000000T0000Z.OO/
930 AM CDT Sun Apr 29 2018

The Flood Advisory continues for
  The Menominee River near Big Quinnesec Falls Dam
* At  9:10 AM Sunday the flow was 5363 cfs.
* Impacts at 5000 cfs. While flooding is not expected...rivers flows 
  are high or expected to increase. Recreational interests should 
  monitor the river.  Property owners adjacent to the river should 
  consider protecting shoreline equipment including docks piers and 
  boats.  

&&

LAT...LON 4588 8811 4579 8790 4572 8790 4579 8819


$$
264 
WGUS83 KGRB 300147
FLSGRB

Flood Statement
National Weather Service Green Bay WI
847 PM CDT Sun Apr 29 2018

...The Flood Advisory continues for the Menominee River...

  Menominee River near Kingsford affecting Dickinson...Florence and 
  Marinette Counties
  
  Menominee River near Big Quinnesec Falls Dam affecting 
  Dickinson...Menominee...Florence and Marinette Counties
  
Synoptic conditions continue to support high flows on area rivers and
streams.   

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Although below flood stage, flows are above normal and could be a 
hazard to boaters and other recreational interests along the river.

&&

MIC043-WIC037-075-301711-
/O.CON.KGRB.FL.Y.0013.000000T0000Z-180430T1711Z/
/KFDM4.N.SM.000000T0000Z.000000T0000Z.000000T0000Z.OO/
847 PM CDT Sun Apr 29 2018

The Flood Advisory continues for
  The Menominee River near Kingsford
* At  8:10 PM Sunday the flow was 4970 cfs.
* The river is forecast to reach maximum stage of MSG feet .
* Impacts at 8000 cfs. Flows at this rate downstream from the 
  Kingsford dam may impact some shoreline structures.  

&&

LAT...LON 4583 8811 4581 8806 4576 8806 4581 8817


$$

MIC043-109-WIC037-075-301711-
/O.CON.KGRB.FL.Y.0014.000000T0000Z-180430T1711Z/
/BGQW3.N.SM.000000T0000Z.000000T0000Z.000000T0000Z.OO/
847 PM CDT Sun Apr 29 2018

The Flood Advisory continues for
  The Menominee River near Big Quinnesec Falls Dam
* At  8:10 PM Sunday the flow was 5507 cfs.
* The river is forecast to reach maximum stage of MSG feet .
* Impacts at 5000 cfs. While flooding is not expected...rivers flows 
  are high or expected to increase. Recreational interests should 
  monitor the river.  Property owners adjacent to the river should 
  consider protecting shoreline equipment including docks piers and 
  boats.  

&&

LAT...LON 4588 8811 4579 8790 4572 8790 4579 8819


$$
201 
WGUS83 KGRB 301656
FLSGRB
Flood Statement
National Weather Service Green Bay WI
1156 AM CDT Mon Apr 30 2018

...The Flood Advisory continues for the Menominee River...

  Menominee River near Kingsford affecting Dickinson...Florence and 
  Marinette Counties
  
  Menominee River near Big Quinnesec Falls Dam affecting Dickinson...
  Menominee...Florence and Marinette Counties
  
Synoptic conditions continue to support high flows on area rivers and
streams.   

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Although below flood stage, flows are above normal and could be a 
hazard to boaters and other recreational interests along the river.

&&

MIC043-WIC037-075-011800-
/O.EXT.KGRB.FL.Y.0013.000000T0000Z-180501T1800Z/
/KFDM4.N.SM.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1156 AM CDT Mon Apr 30 2018

The Flood Advisory continues for
  The Menominee River near Kingsford
* At 11:30 AM Monday the flow was 5009 cfs.
* Impacts at 8000 cfs. Flows at this rate downstream from the 
  Kingsford dam may impact some shoreline structures.  

&&

LAT...LON 4583 8811 4581 8806 4576 8806 4581 8817


$$

MIC043-109-WIC037-075-011800-
/O.EXT.KGRB.FL.Y.0014.000000T0000Z-180501T1800Z/
/BGQW3.N.SM.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1156 AM CDT Mon Apr 30 2018

The Flood Advisory continues for
  The Menominee River near Big Quinnesec Falls Dam
* At 11:10 AM Monday the flow was 5514 cfs.
* Impacts at 5000 cfs. While flooding is not expected...rivers flows 
  are high or expected to increase. Recreational interests should 
  monitor the river.  Property owners adjacent to the river should 
  consider protecting shoreline equipment including docks piers and 
  boats.  

&&

LAT...LON 4588 8811 4579 8790 4572 8790 4579 8819


$$
278 
WGUS83 KGRB 010149
FLSGRB

Flood Statement
National Weather Service Green Bay WI
849 PM CDT Mon Apr 30 2018

...The Flood Advisory continues for the Menominee River...

  Menominee River near Kingsford affecting Dickinson...Florence and 
  Marinette Counties
  
  Menominee River near Big Quinnesec Falls Dam affecting 
  Dickinson...Menominee...Florence and Marinette Counties
  
Synoptic conditions continue to support high flows on area rivers and
streams.   

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Although below flood stage, flows are above normal and could be a 
hazard to boaters and other recreational interests along the river.

&&

MIC043-WIC037-075-021349-
/O.CON.KGRB.FL.Y.0013.000000T0000Z-180502T1800Z/
/KFDM4.N.SM.000000T0000Z.000000T0000Z.000000T0000Z.OO/
849 PM CDT Mon Apr 30 2018

The Flood Advisory continues for
  The Menominee River near Kingsford
* At  8:10 PM Monday the flow was 5004 cfs.
* The river is forecast to reach maximum stage of MSG feet .
* Impacts at 8000 cfs. Flows at this rate downstream from the 
  Kingsford dam may impact some shoreline structures.  

&&

LAT...LON 4583 8811 4581 8806 4576 8806 4581 8817


$$

MIC043-109-WIC037-075-021348-
/O.CON.KGRB.FL.Y.0014.000000T0000Z-180502T1800Z/
/BGQW3.N.SM.000000T0000Z.000000T0000Z.000000T0000Z.OO/
849 PM CDT Mon Apr 30 2018

The Flood Advisory continues for
  The Menominee River near Big Quinnesec Falls Dam
* At  8:10 PM Monday the flow was 5503 cfs.
* The river is forecast to reach maximum stage of MSG feet .
* Impacts at 5000 cfs. While flooding is not expected...rivers flows 
  are high or expected to increase. Recreational interests should 
  monitor the river.  Property owners adjacent to the river should 
  consider protecting shoreline equipment including docks piers and 
  boats.  

&&

LAT...LON 4588 8811 4579 8790 4572 8790 4579 8819


$$
179 
WGUS83 KGRB 011549
FLSGRB

Flood Statement
National Weather Service Green Bay WI
1049 AM CDT Tue May 1 2018

...The Flood Advisory continues for the Menominee River...

  Menominee River near Kingsford affecting Dickinson...Florence and 
  Marinette Counties
  
  Menominee River near Big Quinnesec Falls Dam affecting 
  Dickinson...Menominee...Florence and Marinette Counties
  
Synoptic conditions continue to support high flows on area rivers and
streams.   

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Although below flood stage, flows are above normal and could be a 
hazard to boaters and other recreational interests along the river.

&&

MIC043-WIC037-075-021800-
/O.CON.KGRB.FL.Y.0013.000000T0000Z-180502T1800Z/
/KFDM4.N.SM.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1049 AM CDT Tue May 1 2018

The Flood Advisory continues for
  The Menominee River near Kingsford
* At 10:30 AM Tuesday the flow was 5160 cfs.
* Impacts at 8000 cfs. Flows at this rate downstream from the 
  Kingsford dam may impact some shoreline structures.  

&&

LAT...LON 4583 8811 4581 8806 4576 8806 4581 8817


$$

MIC043-109-WIC037-075-021800-
/O.CON.KGRB.FL.Y.0014.000000T0000Z-180502T1800Z/
/BGQW3.N.SM.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1049 AM CDT Tue May 1 2018

The Flood Advisory continues for
  The Menominee River near Big Quinnesec Falls Dam
* At 10:10 AM Tuesday the flow was 5523 cfs.
* Impacts at 5000 cfs. While flooding is not expected...rivers flows 
  are high or expected to increase. Recreational interests should 
  monitor the river.  Property owners adjacent to the river should 
  consider protecting shoreline equipment including docks piers and 
  boats.  

&&

LAT...LON 4588 8811 4579 8790 4572 8790 4579 8819


$$
060 
WGUS83 KGRB 020203
FLSGRB

Flood Statement
National Weather Service Green Bay WI
903 PM CDT Tue May 1 2018

...The Flood Advisory continues for the Menominee River...

  Menominee River near Kingsford affecting Dickinson...Florence and 
  Marinette Counties
  
  Menominee River near Big Quinnesec Falls Dam affecting 
  Dickinson...Menominee...Florence and Marinette Counties
  
Synoptic conditions continue to support high flows on area rivers and
streams.   

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Although below flood stage, flows are above normal and could be a 
hazard to boaters and other recreational interests along the river.

&&

MIC043-WIC037-075-021800-
/O.CON.KGRB.FL.Y.0013.000000T0000Z-180502T1800Z/
/KFDM4.N.SM.000000T0000Z.000000T0000Z.000000T0000Z.OO/
903 PM CDT Tue May 1 2018

The Flood Advisory continues for
  The Menominee River near Kingsford
* At  8:10 PM Tuesday the flow was 5192 cfs.
* Impacts at 8000 cfs. Flows at this rate downstream from the 
  Kingsford dam may impact some shoreline structures.  

&&

LAT...LON 4583 8811 4581 8806 4576 8806 4581 8817


$$

MIC043-109-WIC037-075-021800-
/O.CON.KGRB.FL.Y.0014.000000T0000Z-180502T1800Z/
/BGQW3.N.SM.000000T0000Z.000000T0000Z.000000T0000Z.OO/
903 PM CDT Tue May 1 2018

The Flood Advisory continues for
  The Menominee River near Big Quinnesec Falls Dam
* At  8:10 PM Tuesday the flow was 5303 cfs.
* Impacts at 5000 cfs. While flooding is not expected...rivers flows 
  are high or expected to increase. Recreational interests should 
  monitor the river.  Property owners adjacent to the river should 
  consider protecting shoreline equipment including docks piers and 
  boats.  

&&

LAT...LON 4588 8811 4579 8790 4572 8790 4579 8819


$$
825 
WGUS83 KGRB 021539
FLSGRB

Flood Statement
National Weather Service Green Bay WI
1039 AM CDT Wed May 2 2018

...The Flood Advisory is cancelled for the Menominee River...

  Menominee River near Kingsford affecting Dickinson...Florence and 
  Marinette Counties
  
  Menominee River near Big Quinnesec Falls Dam affecting 
  Dickinson...Menominee...Florence and Marinette Counties
  
Synoptic conditions continue to support high flows on area rivers and
streams.   

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Although below flood stage, flows are above normal and could be a 
hazard to boaters and other recreational interests along the river.

&&

MIC043-WIC037-075-021609-
/O.CAN.KGRB.FL.Y.0013.000000T0000Z-180502T1800Z/
/KFDM4.N.SM.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1039 AM CDT Wed May 2 2018

The Flood Advisory is cancelled for
  The Menominee River near Kingsford
* At 10:30 AM Wednesday the flow was 4985 cfs.

&&

LAT...LON 4583 8811 4581 8806 4576 8806 4581 8817


$$

MIC043-109-WIC037-075-021609-
/O.CAN.KGRB.FL.Y.0014.000000T0000Z-180502T1800Z/
/BGQW3.N.SM.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1039 AM CDT Wed May 2 2018

The Flood Advisory is cancelled for
  The Menominee River near Big Quinnesec Falls Dam
* At 10:10 AM Wednesday the flow was 5330 cfs.

&&

LAT...LON 4588 8811 4579 8790 4572 8790 4579 8819


$$

What forecasters said that day

The local office's own words before this river flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this river flood advisory went out at Apr 28, 5:08 PM CDT, 4 hours 4 minutes earlier.

Area forecast discussion, Apr 28, 5:08 PM CDT, 4 hours 4 minutes before
Area Forecast Discussion
National Weather Service Green Bay WI
508 PM CDT Sat Apr 28 2018

Updated aviation portion for 00Z TAF issuance

.SHORT TERM...Tonight and Sunday
Issued at 222 PM CDT Sat Apr 28 2018

Since high pressure is expected to dominate our forecast through
the end of the weekend, the main forecast issues to be on
temperatures and the elevated risk of fire weather danger due to
the very dry air mass overhead.

The 19Z MSAS surface analysis showed a broad area of high pressure
that stretched from near Hudson Bay, southwest through the Upper
MS Valley, to the central Plains. While temperatures over WI were
below normal, dew points had dropped into the teens to lower 20s.
Visible satellite imagery indicated not a cloud to be found.

The high pressure is forecast to extend from near Hudson Bay,
through the western Great Lakes into the Gulf of Mexico. Clear
skies, light winds and unseasonably cool conditions will prevail
across northeast WI tonight with temperatures dropping within
several degrees of record territory. Look for min temperatures to
range from 10 to 15 degrees over the typical colder locations of
north-central WI, to the upper 20s over east-central WI.

The surface ridge slowly edges to the east on Sunday, but this
will be far enough to allow for winds to become south and bring
milder back to the region. Under sunny skies, temperatures will
quickly rise and reach the lower to middle 60s over most of the
northeast WI. The only exception to be along Lake MI where
readings to be held in the lower to middle 50s. The combination of
warmer temperatures and very dry air mass is expected to bring
very low relative humidities to the region Sunday afternoon. More
on this below in the FIRE section of the discussion.

.LONG TERM...Sunday Night Through Saturday
Issued at 222 PM CDT Sat Apr 28 2018

Focus is on the potential for rain and thunderstorms throughout
the midweek and temperatures.

Surface high pressure slides east of Wisconsin Sunday night with a
shift to south/southwest flow into the forecast area. Model time
sections show this will lead to increased moisture which will
eventually overtake the extremely dry air mass. Therefore, expect
clouds to slowly increase throughout Monday . A weak piece of
mid- level energy may also generate a couple showers Monday
afternoon, but overall there is a limited pcpn potential.

The pattern becomes more active Tuesday as a slow moving front
approaches the area and waffles around Wisconsin for a couple
days. The chance of showers/storms increases from NW to SE as the
front moves in Tuesday. Not thoroughly impressed with the overall
dynamics during this time, but there is some CAPE (less than 1000
J/kg) and steep mid- level lapse rates (8-9 C/km) which warrant
the mention of thunder Tuesday afternoon and evening.

Current model runs are trending towards a quiet period Wednesday
and Wednesday afternoon as the front moves far enough south to
keep the pcpn confined to southern Wisconsin. Better dynamics
come into play Wednesday night through Thursday night. Low
pressure rides up the surface front with coincides with an upper
jet and an approaching 500mb trough. Instability and shear would
also support thunderstorms development during this time, but it
is too early to determine any severe potential.

The front moves east early Friday which would bring an end to any
remaining pcpn, and then sunny weather returns for the start of
the weekend. Some long range models suggested a surface low would
bring a chance of showers back by the end of the weekend. However,
there is little model consistency at the moment and confidence is
low in timing or likelihood.

Monday and Tuesday will be the warmest days of the week with highs
in the low to middle 70s (aside from lakeshore locations) due to
southwest winds. Temps return to near normal for the rest of the
forecast period.
&&

.AVIATION...for 00Z TAF Issuance
Issued at 505 PM CDT Sat Apr 28 2018

Excellent flying weather expected as high pressure settles into
eastern Wisconsin. Mixing into very dry air aloft today should
preclude the development of fog tonight. Southwest winds will
begin to increase tomorrow, but not yet to the point of posing
much concern for aviation interests.
&&

.FIRE WEATHER...
Issued at 222 PM CDT Sat Apr 28 2018

Sunny skies, a very dry air mass and deep mixing on Sunday will
produce very low relative humidity values in the 13 to 23 percent
range away from Lake MI. South winds of 10 to 15 mph with gusts up
to 20 mph are expected. This will bring elevated fire weather
conditions to northeast WI. While typical temperatures/wind speeds
do not meet Red Flag Warning criteria, this will need to be
monitored closely.
&&

.HYDROLOGY...
Issued at 222 PM CDT Sat Apr 28 2018

River levels for the most part have leveled off or have begun to
fall thanks to dry conditions (both precipitation and low dew
points). The Wolf River remains the main focus with a couple of
Flood Warnings still in effect. We have a few more dry days to
come, so hopefully rivers will continue to fall before rain
showers return toward the middle of next week.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM.....Kallas
LONG TERM......KLB
AVIATION.......Skowronski
FIRE WEATHER...Kallas
HYDROLOGY......Kallas
Hazardous weather outlook, Apr 28, 2:21 PM CDT, 6 hours 51 minutes before
Hazardous Weather Outlook
National Weather Service Green Bay WI
221 PM CDT Sat Apr 28 2018

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-291930-
Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln-
Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano-
Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago-
Calumet-Manitowoc-Southern Marinette County-
Southern Oconto County-
221 PM CDT Sat Apr 28 2018

This Hazardous Weather Outlook is for north-central and northeast
Wisconsin.

.DAY ONE...Tonight

Interests along the Wolf River should continue to monitor river
levels. A Flood Warning remains in effect at Shiocton and New
London.

.DAYS TWO THROUGH SEVEN...Sunday through Saturday

Most rivers across the area are approaching crest or have crested
due to runoff from the recent snow melt. Minor flooding is
expected along the Wolf River. Other locations on the Wisconsin
and Menominee Rivers are above bankfull and have high flows.
Anyone with river interests should pay close attention to water
levels and the latest hydrologic forecasts. Boaters should also
exercise caution due to the fast flows on area rivers.

Low relative humidity and increasing south-southwest winds can be
expected on Sunday, so elevated fire weather conditions will
continue in grasses and other fine fuels.

There is a chance of thunderstorms at times from Tuesday afternoon
through Thursday night. It is too early to determine if any of
these storms could become severe.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed tonight.

LMZ521-522-541>543-291930-
The Bay of Green Bay south of a line from Cedar River MI to Rock
Island Passage-Lake Michigan from Washington Island to Sheboygan-
221 PM CDT Sat Apr 28 2018

This Hazardous Weather Outlook is for portions of northwest Lake
Michigan and the waters of Green Bay.

.DAY ONE...Tonight

The probability of widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Sunday through Saturday

Hazardous conditions for small craft are possible on Lake
Michigan early next week due to persistent south winds and
building waves. Thunderstorms may also pose a hazard to mariners
Tuesday afternoon through Wednesday night.

AK/KLB

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 28, 9:06 PM CDTRiver Flood AdvisoryGRBFlorence, Marinette39 hr
Apr 28, 9:06 PM CDTRiver Flood AdvisoryGRBMarinette4 days
Apr 28, 9:06 PM CDTRiver Flood AdvisoryGRBMarinette4 days
Apr 28, 9:12 PM CDTRiver Flood AdvisoryGRBFlorence, Marinette4 days
Apr 29, 3:36 PM CDTSmall Craft AdvisoryGRB61 hr

Nearby

River Flood Advisories in Wisconsin, 2018River Flood Advisories in Michigan, 2018Every river flood advisory in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.